Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Existence theorems for weak and usual optimal solutions in Lagrange problems with unilateral constraints. I


Author: Lamberto Cesari
Journal: Trans. Amer. Math. Soc. 124 (1966), 369-412
MSC: Primary 49.00
MathSciNet review: 0203542
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lamberto Cesari, Un teorema di esistenza in problemi di controlli ottimi, Ann. Scuola Norm. Sup. Pisa (3) 19 (1965), 35–78 (Italian). MR 0192936
  • [2] A. F. Filippov, On certain questions in the theory of optimal control, J. SIAM Control Ser. A 1 (1962), 76–84. MR 0149985
  • [3] R. V. Gamkrelidze, On sliding optimal states, Dokl. Akad. Nauk SSSR 143 (1962), 1243–1245 (Russian). MR 0137904
  • [4] E. B. Lee and L. Markus, Optimal control for nonlinear processes, Arch. Rational Mech. Anal. 8 (1961), 36–58. MR 0128571
  • [5] M. Nagumo, Über die gleichmässige Summierbarkeit und ihre Anwendung auf ein Variations-problem, Japan. J. Math. 6 (1929) 178-182.
  • [6] L. S. Pontryagin, Optimal control processes, Uspehi Mat. Nauk 14 (1959), 3-20; Amer. Math. Soc. Transl. (2) 18 (1961), 321-339.
  • [7] L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze, and E. F. Mishchenko, The mathematical theory of optimal processes, Translated from the Russian by K. N. Trirogoff; edited by L. W. Neustadt, Interscience Publishers John Wiley & Sons, Inc. New York-London, 1962. MR 0166037
  • [8] Emilio Roxin, The existence of optimal controls, Michigan Math. J. 9 (1962), 109–119. MR 0136844
  • [9] Leonida Tonelli, Su gli integrali del calcolo delle variazioni in forma ordinaria, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (2) 3 (1934), no. 3-4, 401–450 (Italian). MR 1556738
  • [10] L. Turner, The direct method in the calculus of variations, Ph.D. Thesis, PurdueUniv., Lafayette, Indiana, 1957.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49.00

Retrieve articles in all journals with MSC: 49.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0203542-1
Article copyright: © Copyright 1966 American Mathematical Society